# SDR 96ZZZM1211

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTS AT SEAT ROW 15 TO 20 ILLUMINATED.  FOUND POWER SUPPLY, MFG P/N 5822-2, WEAK.  REPLACED POWER SUPPLY.  OPERATION THEN CHECKED NORMAL.
